Page 4 of 4 FirstFirst ... 234
Results 31 to 39 of 39

Thread: My wife is giving up... page 4

  1. #31
    mcallit's Avatar
    mcallit is offline Member
    Join Date
    Mar 2010
    Location
    Lenexa, KS
    Posts
    33
    Shop Now
    UPDATE!!!

    My wife has ceased taking her one-a-day women's as of June 4, and she has not had any nausea since! Thanks PB forumers!!!

  2. #32
    jrherring's Avatar
    jrherring is offline Senior Member
    Join Date
    Dec 2009
    Location
    Austin
    Posts
    1,335
    That is wonderful!
    Even if you fall flat on your face, at least you're moving forward!

    Yr 42

    Yr 41

    February Whole 30-ish

    start. stop. start.stop...now ramping up to cruising speed!

  3. #33
    ommmmaggie's Avatar
    ommmmaggie is offline Senior Member
    Join Date
    May 2010
    Posts
    462
    Wow! Congratulations!

    Stats as of 3/1/12:
    5'10" female, 38 y/o
    Currently 140 lbs., approx 25% body fat
    WEIGHT GOAL: lose a bit more body fat and tighten up the rear end...basically, I want to look great naked. Everywhere else is looking great, but my ass/hips/thighs are being a bit stubborn. TMI?
    DAILY MACRO TARGETS: Cal: 1,857. Protein: 100g (400cal). Carb: 75g (300cal). Fat: 128g (1156cal).
    EXERCISE GOAL: incorporate 2-3 strength training sessions and 1 sprint session per week.

  4. #34
    Metismomma's Avatar
    Metismomma is offline Senior Member
    Join Date
    Apr 2010
    Location
    Alberta
    Posts
    990
    Yey!
    Wth are they putting in those pills that makes everyone sick?
    Calm the f**k down.

  5. #35
    BugMan's Avatar
    BugMan is offline Member
    Join Date
    Apr 2010
    Location
    Lilburn
    Posts
    67
    Yea! Now she can continue on the path to wellness.

  6. #36
    mdale2's Avatar
    mdale2 is offline Member
    Join Date
    Apr 2010
    Location
    Quakertown
    Posts
    36
    Awesome! Good to hear it was something simple to fix!

  7. #37
    Minxxa's Avatar
    Minxxa is offline Senior Member
    Join Date
    Nov 2009
    Location
    CA
    Posts
    2,715
    LOL... see we're helpful sometimes! :-)

    Sometimes it's the iron. I myself, can't take any iron except time-release or I immediately get sick. Or it could be the fillers-- some of those vitamins put wierd stuff (including corn starch) in them and some people have reactions.
    "Boy I got vision and the rest of the world is wearing bifocals" - Butch Cassidy and the Sundance Kid

  8. #38
    pk79's Avatar
    pk79 is offline Member
    Join Date
    May 2010
    Location
    New York City
    Posts
    90
    that iron apparently doesn't do a body good. Glad to hear it!

  9. #39
    superdeluxe's Avatar
    superdeluxe is offline Senior Member
    Join Date
    Jun 2010
    Location
    NYC
    Posts
    295
    I had to take Iron for a while, as my crit was 28, even though I was eating red meat 2-3 times a day (I was on Atkins, and when my MD told me to eat more meat, I said, "That would not be possible unless I start having meat for snacks.") Anyway, I had such terrible nausea from the supplement. Once I made the mistake of taking it an hour before I got on the treadmill and you would have thought I had eaten a bad oyster. Nausea and vomiting for hours. I finally got a Mirena to deal with the cause of all the blood loss, and got rid of the iron supplements. And voila, no more nausea.That reminds me, it's time to go back get my hematocrit rechecked.

    Anyway, I'm glad your wife discovered the root of the problem and will be able to keep up this healthy lifestyle.

Page 4 of 4 FirstFirst ... 234

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •